Log in
Fibromyalgia Action UK
41,484 members53,584 posts

Feeling so much better

I've posted about how bad it has been for months, and then been offline for a while.

The pain, exhaustion, tears etc. obviously build up. I managed to get some good fentanyl patches called Durogesic. 6 weeks later having slept upto 17 hours a day, I started to feel much better and took myself off the patches. I've lasted a week on low dose cocodamol.

I want to set off fireworks to celebrate my return to almost normal! However, I'm aware how much it still hurts. The temptation to go back to the patches is huge. But I won't do that until I get back to the point where I literally don't want to live anymore. We have a responsibility to manage our medication. Don't take what you don't need, because when you do need it it will be less efficacious.

7 Replies
oldestnewest

I agree we put up with a hell of a lot when it comes to pain - but just be careful not to torture yourself too

Reply

I agree wholeheartedly! Apart from the meds I Must take, my painkillers are on a only when I'm desperate cycle. I hate taking tablets at any time so I won't take them if I feel I can get away with it!

Reply

Glad that you are feeling so much better. It's so. Ad when we get a flare and it seems never ending. Just remember to pace yourself. It's so tempting to do more when we're feeling better. And I agree with not taking mess unless you really need them.

Reply

So glad you are getting a bit of respite after going through that long bad patch. At least you know that the patches help and can start back on them if you need them. I am still in alot if tablets but have managed most days to drop 3 painkillers off so if I have a flare I have a few extra I can take to take the top edge off the pain. Take care don't do too much now you are feeling better as you know what we are all like.xxx

Reply

Glad patches worked for you,I couldn't change from the oxycontin to the patch so I didn't take them,I put patch on a 37 one and felt awful so they raised it to 50 one and it was to much,so still on oxycodene, I'm glad you were able to stop them as they are highly addictive,but you can't let the pain get so bad that you are uncomfortable, your the first ave heard from that was able to start and stop the patch so that's good in its self,xxxx

Reply

I'm broken again. I've done too much and we had to put on 37 tonight. :(

Reply

Really glad to hear that you are feeling better ☺️☺️ xxxx

Reply

You may also like...